# SDR DL757960774

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fs 517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LIGHTNING STRIKE AT A FASTENER LOCATION DAMAGED THE UPPER SKIN AT THE STR 10R LAP JOINT.  THE HOLE IS LOCATED AT STA 517 AND IS IN THE MIDDLE ROW OF FASTENERS IN THE LAP.  THE DAMAGE HAS BEEN CUT OUT AND MEASURES .75 IN DIAMETER.  ACCOMPLISHED REPAIRS PER DL ERA 303248-14.
